# SDR FDEA201310112473

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,024 hours, 24,046 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION SYSTEM 2 WOULD NOT MAINTAIN CABIN ALTITUDE. CABIN ALTITUDE CONTINUOSLY ROSE, DESCENDED TO FL 100.  FOUND NR 2 CABIN PRESSURE CONTROLLER AT FAULT.  REPLACED CONTROLLER IAW AMM 21-31-02-4.
